# SDR SWAA2019121039515

- Difficulty date: November 21, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER ATTACH ANGLE FOR VAPOR BARRIER CRACKED AT BS. 663, RBL 9.          / REPAIRED ANGLE IAW SRM.
